RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 3, Pages 564–576 (Mi zvmmf9678)  

This article is cited in 2 scientific papers (total in 2 papers)

Regularization method for solving the quasi-stationary Maxwell equations in an inhomogeneous conducting medium

M. I. Ivanova, I. A. Kremera, M. V. Urevb

a ZAO "Center RITM", ul. Kutateladze 4a, Novosibirsk, 630128 Russia
b Institute of Computational Mathematics and Mathematical Geophysics, Siberian Branch, Russian Academy of Sciences, pr. Akademika Lavrent’eva 6, Novosibirsk, 630090 Russia

Abstract: Nedelec vector finite elements are used for the numerical solution of a regularized version of the quasi-stationary Maxwell equations written in terms of a scalar and a vector magnetic potential with special calibration taking into account the conductivity of the medium. An optimal energy estimate for the error of the approximate solution in Lipschitz polyhedral domains is established. Numerical results are presented that demonstrate the stability of the method.

Key words: quasi-stationary Maxwell equations, discontinuous coefficients, regularization method, vector finite element method, convergence estimate.

Full text: PDF file (753 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:3, 476–488

Bibliographic databases:

UDC: 519.632
Received: 16.06.2011

Citation: M. I. Ivanov, I. A. Kremer, M. V. Urev, “Regularization method for solving the quasi-stationary Maxwell equations in an inhomogeneous conducting medium”, Zh. Vychisl. Mat. Mat. Fiz., 52:3 (2012), 564–576; Comput. Math. Math. Phys., 52:3 (2012), 476–488

Citation in format AMSBIB
\Bibitem{IvaKreUre12}
\by M.~I.~Ivanov, I.~A.~Kremer, M.~V.~Urev
\paper Regularization method for solving the quasi-stationary Maxwell equations in an~inhomogeneous conducting medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 3
\pages 564--576
\mathnet{http://mi.mathnet.ru/zvmmf9678}
\zmath{https://zbmath.org/?q=an:06057608}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012CMMPh..52..476I}
\elib{https://elibrary.ru/item.asp?id=17647719}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 3
\pages 476--488
\crossref{https://doi.org/10.1134/S0965542512030116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303535800011}
\elib{https://elibrary.ru/item.asp?id=17981928}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859359061}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9678
  • http://mi.mathnet.ru/eng/zvmmf/v52/i3/p564

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kalinin, M. I. Sumin, A. A. Tyukhtina, “Inverse final observation problems for Maxwell's equations in the quasi-stationary magnetic approximation and stable sequential Lagrange principles for their solving”, Comput. Math. Math. Phys., 57:2 (2017), 189–210  mathnet  crossref  crossref  isi  elib
    2. M. V. Urev, Kh. Kh. Imomnazarov, Jian-Gang Tang, “A boundary value problem for one overdetermined stationary system emerging in the two-velocity hydrodynamics”, Num. Anal. Appl., 10:4 (2017), 347–357  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:300
    Full text:77
    References:52
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021